# SDR ASAA0741349

- Difficulty date: December 31, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 45,331 hours, 25,469 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part serial: PA658
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 2 O/B UPPER TRAILING EDGE PREVIOUS REPAIR IS DAMAGED.  REPAIRED NR 2 SLAT CORE AND DOUBLER IAW SRM 51-70-10.
